| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that subsurface nanoglistenings (ssngs) were observed after intraocular lens implantation surgery.Additional information was received stating that there has been no visual impact to patient at all and the lens remained in the eye.There are multiple medical reports associated with same event.This file is 2 of 29.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).